# SDR HALA2012022800089

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 34,422 hours, 6,434 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Unknown
- Location: Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FWD WINDOW HEAT FAILED, NO EICAS OR WINDOW HEAT LIGHT INDICATED.  CHECKED WINDOW HEATER ELEMENT LOOP RESISTANCES, CHECKED OK, 11 OHMS IAW AMM 34-41-00-765.  SWAPPED TEMP CONTROL SENSOR WITH SPARE IAW AMM 30-41-00-968-001. BITE CHECKED CONTROLLER, OPS CHECKED GOOD.
